On the best interval quadrature formula for the class $$$W^2 H_1^{\omega}$$$

Ye.V. Derets (Dniprodzerzhinsk State Technical University), https://orcid.org/0000-0003-3516-7233


We prove that the rectangular interval quadrature formula is the best for the class of functions with given convex majorant of integral modulus of continuity of the second derivative.


Babenko V.F. "On one problem of optimal approximate integration", Researches on modern problems of summation and approximation of functions, and their applications, Dnipropetrovsk, DGU, 1984; pp. 3-13. (in Russian)

Babenko V.F., Skorokhodov D.S. "On optimal interval quadrature formulae on classes of differentiable periodic functions", Res. Math., 2007; 8: pp. 16-25. (in Russian)

Borodachev S.V. "Optimization of 'interval' quadrature formulas for $$$H^{\omega_{+},\omega_{-}}$$$ classes", Res. Math., 1998; 3: pp. 19-26. (in Russian)

Derets Ye.V. "On optimization of quadrature formulae for some classes of periodic differentiable functions", Res. Math., 2005; 6: pp. 43-57. (in Russian)

Derets Ye.V. "On error of interval quadrature formula of rectangles for the class $$$W^2 H_1^{\omega}$$$", Res. Math., 2007; 8: pp. 84-88. (in Russian)

Kuzmina A.L. "Interval quadrature formulas with multiple node intervals", Izv. vuzov, 1980; 7: pp. 39-44. (in Russian)

Sharipov R.N. "The best interval quadrature formulas for Lipschitz classes", Constr. Funct. Theory and Funct. Analysis. Izd-vo Kazansk. un-ta, 1983; 4: pp. 124-132. (in Russian)

Borsuk K. "Drei Sätze über die n-dimensionale euklidische Sphäre", Fund. Math., 1933; 20(1): pp. 177-190. (in German)

Motornyi V.P. "On the best interval quadrature formula in the class of functions with bounded $$$r^{th}$$$ derivative", East J. Approx., 1998; 4(4): pp. 459-478.

Omladic M., Pahor S., Suhadolc A. "On a new type of quadrature formulas", Numer. Math., 1976; 25(4): pp. 421-426. doi:10.1007/BF01396338

Pittnauer Fr., Reimer M. "Interpolation mit Intervallfunktionalen", Math. Z., 1976; 146(1): pp. 7-15. (in German) doi:10.1007/BF01213713

DOI: https://doi.org/10.15421/240809



  • There are currently no refbacks.

Copyright (c) 2008 Ye.V. Derets

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in

ISSN (Online): 2664-5009
ISSN (Print): 2664-4991